# SDR DALA2016120509536

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 73,625 hours, 55,405 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR LOWER CAP INBD HINGE FITTING AT XRS 164 SHOWS A CRACK INDICATION.  REPAIRED IAW DRAWING J060271-510 AND ER/A 552142-14AD, REV. ORIG.
